By Topic

Multidimensional Linear Iterative Circuits—General Properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Givone, Donald D. ; Department of Electrical Engineering State University of New York ; Roesser, Robert P.

This paper fornulates a state-space model for linear iterative circuits having more than one spatial dimension. A new type of matrix operation is introduced that allows treatment of such models in a relatively straightforward manner. Finally, a form for the general response is developed in terms of this new matrix operation.

Published in:

Computers, IEEE Transactions on  (Volume:C-21 ,  Issue: 10 )